# SDR AALA201706089046

- Difficulty date: May 27, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ON RIGHT ELEVATOR  HINGE ARM NR 6 BEARING AT RIB 13. REPLACED HINGE FITTING ASSEMBLY PER AMM 55-16-42.
